MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 CAPSURE; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 CAPSURE; SURGICAL MESH
Catalog Number 0113230
Medical Device Problem Code Failure to Form Staple (2579)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, the capsure fixation device failed to fixate properly.Based on the information available and without having the sample to evaluate, no conclusions can be made.A review of the manufacturing records was performed and found that the lot was manufactured to the specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note, the date of event (09-sep-2025) is considered to be the best estimate based on the date of awareness.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, during a procedure the capsure fixation device failed to fixate properly, and the fasteners fell into the abdomen.There was no reported patient injury.
 
Additional Manufacturer Narrative
As reported, the capsure fixation device failed to fixate properly.Based on the information available and without having the sample to evaluate, no conclusions can be made.A review of the manufacturing records was performed and found that the lot was manufactured to the specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.Note, the date of event (09-sep-2025) is considered to be the best estimate based on the date of awareness.Addendum: h11: this is an addendum to the initial mdr submitted.This supplemental mdr is submitted to document the additional information provided and to correct the event date.Updated fields: b4, b5, d.6a (date of implant), g3, g6, h2, h6, h10, h11.Corrected fields: b3 (date of event).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, during a procedure the capsure fixation device failed to fixate properly, and the fasteners fell into the abdomen.There was no reported patient injury.Addendum: as reported, on (b)(6) 2025 during a ipom procedure, while deploying fasteners to the peritoneum the capsure fixation device failed to fixate properly.It was reported that four fasteners got fixated successfully and the presented loose fasteners were removed from the patient's body.The procedure was completed using another capsure device.

Brand Name
CAPSURE
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23193321
Report Number1213643-2025-00916
Device Sequence Number13280766
Product Code GDW
UDI-Device Identifier00801741094996
UDI-Public(01)00801741094996(11)250303(17)270228(10)HUKP1371
Combination Product (Y/N)N
Initial Reporter CountryMO
PMA/510(K) Number
K142808
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0113230
Device Lot NumberHUKP1371
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2025
Supplement Date Received by Manufacturer12/11/2025
Initial Report FDA Received Date10/01/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown